# SDR 05FDEA03923

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- Aircraft time: 35,416 hours, 25,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME STA BS 480 AT LBL 12, TOP OF FRAME.  REMOVED DAMAGED SECTION OF BEAM.  FABRICATED "T" CAP REPAIR SECTION, SUPPORT ANGLES, AND REINFORCEMENT STRAPS IAW B727 SRM 53-10-8 FIGURE 3.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR " T ", SUPPORT ANGLES, AND REINFORCEMENT STRAPS IAW B727 SRM 53-10-3 FIGURE 3.  PAINTED REPAIR IAW B727 SRM 51-20-151.
